# SDR SWAA2020062994969

- Difficulty date: June 10, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Elongated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S AFT OUTBD SEAT TRACK HAS SEAT ADJ HOLES ELONGATED / REMOVED AND REPLACED SEAT TRACK AS PER AMM 25-11-11
